Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2017: 0.62

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 3, Issue 3

Issues

Divisors on real curves

Jean-Philippe Monnier
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/advg.2003.019

About the article

Published Online: 2006-01-23

Published in Print: 2003-08-19


Citation Information: Advances in Geometry, Volume 3, Issue 3, Pages 339–360, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advg.2003.019.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Claus Scheiderer
Manuscripta Mathematica, 2012, Volume 138, Number 1-2, Page 73
[2]
Marc Coppens and Gerriet Martens
Journal of Pure and Applied Algebra, 2010, Volume 214, Number 6, Page 841
[3]
Jean-Philippe Monnier
Journal of Pure and Applied Algebra, 2005, Volume 203, Number 1-3, Page 252
[4]
Marc Coppens
Advances in Geometry, 2008, Volume 8, Number 4
[5]
Jean-Philippe Monnier
manuscripta mathematica, 2007, Volume 124, Number 4, Page 459

Comments (0)

Please log in or register to comment.
Log in